Vol. 6, No. 4, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 7, 1539–1791
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
A codimension-two stable manifold of near soliton equivariant wave maps

Ioan Bejenaru, Joachim Krieger and Daniel Tataru

Vol. 6 (2013), No. 4, 829–857
Abstract

We consider finite-energy equivariant solutions for the wave map problem from 2+1 to S2 which are close to the soliton family. We prove asymptotic orbital stability for a codimension-two class of initial data which is small with respect to a stronger topology than the energy.

Keywords
wave map, behavior near soliton, orbital stability
Mathematical Subject Classification 2010
Primary: 35L05, 35P25, 35Q75
Milestones
Received: 27 September 2011
Revised: 27 August 2012
Accepted: 27 September 2012
Published: 21 August 2013
Authors
Ioan Bejenaru
Department of Mathematics
University of California at San Diego
9500 Gilman Dr.
La Jolla 92093-011
United States
Joachim Krieger
Batiment des Mathématiques
École Polytechnique F’ed’erale de Lausanne
Station 8
CH-1015 Lausanne
France
Daniel Tataru
Department of Mathematics
University of California at Berkeley
Evans Hall
Berkeley, CA 94720
United States